Translator Disclaimer
July 2019 A discrete orthogonal polynomials approach for coupled systems of nonlinear fractional order integro-differential equations
L. Moradi, F. Mohammadi, D. Conte
Tbilisi Math. J. 12(3): 21-38 (July 2019). DOI: 10.32513/tbilisi/1569463232

Abstract

This paper develops a numerical approach for solving coupled systems of nonlinear fractional order integro-differential equations(NFIDE). Shifted discrete Chebyshev polynomials (SDCPs) have been introduced and their attributes have been checked. Fractional operational matrices for the orthogonal polynomials are also acquired. A numerical algorithm supported by the discrete orthogonal polynomials and operational matrices are used to approximate solution of coupled systems of NFIDE. The operational matrices of fractional integration and product are applied for approximate the unknown functions directly. These approximations were put in the coupled systems of NFIDE. A comparison has been made between the absolute error of approximate solutions of SDCPs method with previous published. The gained numerical conclusions disclose that utilizing discrete Chebyshev polynomials are more efficient in comparison to the other methods.

Citation

Download Citation

L. Moradi. F. Mohammadi. D. Conte. "A discrete orthogonal polynomials approach for coupled systems of nonlinear fractional order integro-differential equations." Tbilisi Math. J. 12 (3) 21 - 38, July 2019. https://doi.org/10.32513/tbilisi/1569463232

Information

Received: 9 August 2018; Accepted: 20 June 2019; Published: July 2019
First available in Project Euclid: 26 September 2019

zbMATH: 07172323
MathSciNet: MR4012381
Digital Object Identifier: 10.32513/tbilisi/1569463232

Subjects:
Primary: 33C45
Secondary: 34A08, 34A34

Rights: Copyright © 2019 Tbilisi Centre for Mathematical Sciences

JOURNAL ARTICLE
18 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.12 • No. 3 • July 2019
Back to Top